| Model Number |
MMT-723NAB |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump shuts off on its own, and has to reset it.The customer's blood glucose was unknown.The customer reported cracks on the top and the bottom and insulin pump received no delivery alert.The device will not be returned for analysis.